Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Takashi Suzuki
Title: Free energy and self-interacting particles
Additional book information: Birkhäuser Boston, Inc., Boston, 2005, xiv+366 pp., ISBN 0-8176-4302-8, US$129.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Howard A. Levine
Affiliation: Iowa State University
Journal: Bull. Amer. Math. Soc. 44 (2007), 139-145
MSC (2000): Primary 35J60, 35K55, 37L60, 70F45, 70S15, 74H40, 80A30, 82C31, 92C17; Secondary :, 35B32, 35B35, 35B40, 35J20, 35K57, 35Q72, 35Q80, 37L45, 53A10, 70K20, 70K40, 74G35, 74H55, 80A25
Published electronically: August 2, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.